Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 91, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 10, 2015, 9:21 PM EDT for Mahoning County, Trumbull County, Ohio. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2015, 9:21 PM EDT (01:21 UTC)
- Expired
- Aug 10, 2015, 9:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mahoning County, OH, Trumbull County, OH
The radar
The Pittsburgh radar (KPBZ), 78 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 9:22 PM EDT | TSTM WND DMG | Hubbard, OH | TREE DOWN ON OH-7 IN HUBBARD. TIME ESTIMATED VIA RADAR. |
| Aug 10, 9:28 PM EDT | TSTM WND DMG | Lowellville, OH | TREE REPORTED DOWN WITH SOME POWER LINES IN LOWELLVILLE. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 1.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 567 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
211
WUUS51 KCLE 110121
SVRCLE
OHC099-155-110145-
/O.NEW.KCLE.SV.W.0091.150811T0121Z-150811T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
921 PM EDT MON AUG 10 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN TRUMBULL COUNTY IN NORTHEASTERN OHIO...
NORTHEASTERN MAHONING COUNTY IN NORTHEASTERN OHIO...
* UNTIL 945 PM EDT
* AT 921 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HUBBARD...OR
NEAR YOUNGSTOWN...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...BOARDMAN...CAMPBELL...HUBBARD...VIENNA CENTER...
MAPLEWOOD PARK...AUSTINTOWN...STRUTHERS...GIRARD...VIENNA...
MCDONALD...POLAND...LOWELLVILLE...YANKEE LAKE...CHURCHILL...
BROOKFIELD CENTER AND WEST HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4106 8076 4119 8071 4130 8067 4133 8052
4097 8052
TIME...MOT...LOC 0121Z 291DEG 27KT 4116 8057
HAIL...0.75IN
WIND...60MPH
$$
CLARK1 follow-up statement
826
WWUS51 KCLE 110137
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
937 PM EDT MON AUG 10 2015
OHC099-155-110146-
/O.EXP.KCLE.SV.W.0091.000000T0000Z-150811T0145Z/
TRUMBULL OH-MAHONING OH-
937 PM EDT MON AUG 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TRUMBULL AND
NORTHEASTERN MAHONING COUNTIES WILL EXPIRE AT 945 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CLEVELAND.
LAT...LON 4106 8076 4119 8071 4130 8067 4133 8052
4097 8052
TIME...MOT...LOC 0135Z 291DEG 27KT 4116 8057
$$
SEFCOVICWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 8:06 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Aug 10, 8:06 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 806 PM EDT MON AUG 10 2015 .SYNOPSIS... LOW PRESSURE OVER THE AREA WILL MOVE OFF TO THE NORTHEAST TONIGHT PULLING A COLD FRONT EAST OF THE REGION. HIGH PRESSURE OVER THE UPPER PLAINS TUESDAY WILL MOVE UP THE OHIO VALLEY WEDNESDAY INTO THURSDAY. A WEAK COLD FRONT SHOULD MOVE THROUGH THE REGION LATE FRIDAY THEN HIGH PRESSURE WILL REBUILD OVER THE AREA FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... SURFACE LOW PRESSURE CONTINUES TO MOVE EAST ACROSS THE STATE OF OHIO. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST AS WELL THROUGH THE REST OF THE EVENING. MAIN LINE FROM LORAIN COUNTY SOUTHWEST THROUGH WYANDOT COUNTY ARE ALONG THE AXIS OF THE WARM FRONT TO THE NORTH OF THE LOW AND COLD FRONT TO THE SOUTHWEST. ACTIVITY APPEARS TO BE WEAKENING AS SUN BEGINS TO DROP LOWER ON THE HORIZON. EXPECTING DIMINISHING ACTIVITY IN THE WAKE OF THE LOW PRESSURE SYSTEM OVERNIGHT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/... CONDITIONS FOR LAKE ENHANCED SHRA WILL IMPROVE FOR LATER TUE THRU WED AS THE UPPER TROUGH SLOWLY CROSSES LAKE ERIE AND WRAP MOISTURE DROPS SE ACROSS THE AREA. THE MODELS DIFFER SOME ON WHEN SOME BETTER MID LEVEL MOISTURE DROPS INTO THE AREA TO HELP MAKE THE THREAT FOR SHRA A LITTLE MORE WIDESPREAD BUT ON AVERAGE IT LOOKS TO BE TUE NIGHT. HIGH PRESSURE WILL PUSH UP THE OH VALLEY LATE WED INTO THU. THIS WILL BRING DRIER AIR AND MORE SUBSIDENCE WHICH SHOULD BRING THE LAKE ENHANCED SHRA TO AN END WED EVE. SOME OF THE MODELS STILL SHOW WARM ADVECTION PRECIP OVER THE LAKE MICHIGAN AREA WED NIGHT THAT TRIES TO SPREAD ESE TO NEAR LAKE ERIE LATE WED NIGHT INTO THU. WILL SPREAD SOME SLIGHT CHC POPS INTO LAKE ERIE FOR THU FOR THIS POSSIBILITY. A WEAK COLD FRONT MOVES SE CLOSE ENOUGH TO THE AREA TO POSSIBLY PROVIDE FOR SOME CONVECTION IN THE NW AND AROUND LERI LATE IN THE NIGHT. TEMPS WILL BOTTOM OUT ABOUT 10 DEGREES BELOW NORMAL FOR WED THEN START TO MODERATE A LITTLE WARMER FOR THU AS THE COLD ADVECTION TURNS TO WARM ADVECTION. && .LONG TERM /FRIDAY THROUGH MONDAY/... THE MODELS HAVE BEEN CONSISTENT WITH A WEAKENING COLD FRONT LATE IN THE WEEK. THE WINDOW SEEMS BE WIDENING ON THE TIMING...WITH THE GFS TRENDING FASTER ON FRIDAY AND THE ECMWF STUBBORNLY SLOW LATER FRIDAY NIGHT. THE GEM IS IN BETWEEN AS IT ALWAYS SEEMS TO BE. WITH THE NORTHWEST FLOW ALOFT... THE FASTER FRONTAL PASSAGE IS A POSSIBILITY BUT THIS TIME OF YEAR FRONTS TYPICALLY SEEM TO BE SLOWER THAN PROGGED...HENCE THE LACK OF CONFIDENCE. WHILE THE WEAKENING FRONT DOES NOT APPEAR TO WARRANT A HIGH POP OR A LONG DURATION OF POP...WE WILL CONTINUE TO SPREAD OUT A LOW POP FRIDAY INTO SATURDAY GIVEN THE UNCERTAINTY ON THE TIMING. THE HOT RIDGE ALOFT IS IMPRESSIVE OUT WEST AND SOME OF THE MODELS KEEP PREDICTING THAT THE RIDGE ALOFT WILL TRY TO NOSE INTO THE WESTERN GREAT LAKES EARLY NEXT WEEK. IT WOULD ALMOST CERTAINLY BE SHORT LIVED BUT PERHAPS WE CAN SEE A COUPLE OF DOG DAYS THE FIRST HALF OF NEXT WEEK. AS ALWAYS...WILL NOT GO WHOLE HOG ON ANY SCENARIO JUST YET BUT WILL CONTINUE TO FORECAST TEMPS ABOVE NORMAL EARLY NEXT WEEK. ANOTHER WEAKENING FRONT SEEMS AS THOUGH IT MAY DRIFT INTO THE AREA ON MONDAY AND COULD BE A FLY IN THE OINTMENT BUT IF THE RIDGE IS BUILDING THEN THE FRONT MAY NOT MAKE IT. WILL JUST MENTION A "SLIGHT CHANCE" OF SHOWERS/STORMS FOR NOW. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... CLUSTER OF THUNDERSTORMS AHEAD OF AN APPROACHING COLD FRONT WILL PUSH SOUTHEAST ACROSS THE AREA THROUGH 02Z. THE STRONGEST THUNDERSTORMS WILL CONTAIN VERY HEAVY RAINFALL AND LOW IFR VISIBILITIES. WEST TO EAST ORIENTED AREA OF HEAVY THUNDERSTORMS LOOKS TO IMPACT YNG THROUGH NEARLY 02Z. WINDS MAY ALSO SHIFT TO THE NORTHWEST WITH GUSTS TO 30 KNOTS POSSIBLE. WINDS MAY BRIEFLY SHIFT BACK TO THE WEST BEFORE FINALLY SETTLING INTO A NORTHWEST DIRECTION FOR THE REMAINDER OF THE TAF CYCLE BY 06Z. IFR CONDITIONS ARE EXPECTED TO DEVELOP MOST SITES BETWEEN 06-10Z AND LINGER THROUGH APPROXIMATELY 16Z. CLOUDS WILL GRADUALLY LIFT THROUGH THE DAY ON TUESDAY. OUTLOOK...A CHANCE OF NON-VFR CONDITIONS FRIDAY NIGHT INTO SATURDAY IN SHOWERS AND THUNDERSTORMS. && .MARINE... THE COLD FRONT WILL CROSS LAKE ERIE EARLY TONIGHT. NOT MUCH WIND ACCOMPANYING THE FRONT ITSELF BUT THUNDERSTORM WINDS COULD BE AN ISSUE. PRETTY GOOD GRADIENT BETWEEN THE BUILDING HIGH PRESSURE FROM THE WEST AND THE LOW OVER THE NORTHEAST TUESDAY INTO WEDNESDAY. THE GUIDANCE DOES NOT GIVE MUCH WIND BUT I WOULD BE WILLING TO BET THAT WE WILL NEED A SMALL CRAFT ADVISORY AT SOME POINT TUESDAY INTO WEDNESDAY. PROBABLY LATER TUESDAY INTO WEDNESDAY...BUT A LITTLE TOO EARLY TO PIN IT DOWN. THE SURFACE HIGH SHOULD SLIDE ACROSS THE AREA THURSDAY. A SOUTHWEST FLOW WILL DEVELOP ON THE BACK SIDE OF THE HIGH ON FRIDAY AND WINDS WILL PROBABLY BE RATHER BRISK AHEAD OF THE NEXT COLD FRONT WHICH SHOULD APPROACH LAKE ERIE BY LATE FRIDAY. THE FRONT SHOULD SLIDE SOUTH OF LAKE ERIE ON SATURDAY AND THERE DOES NOT SEEM LIKE MUCH WIND BEHIND THE WEAKENING FRONT AT THIS TIME. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ADAMS NEAR TERM...LOMBARDY SHORT TERM...ADAMS LONG TERM...KOSARIK AVIATION...KEC MARINE...KOSARIK
Hazardous weather outlook, Aug 10, 4:06 AM EDT, 17 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 406 AM EDT MON AUG 10 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-110815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 406 AM EDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON INTO MONDAY NIGHT. CONDITIONS ARE MARGINAL FOR A FEW OF THE STORMS TO POSSIBLY BECOME SEVERE. AT THIS TIME THE MAIN THREAT APPEARS TO BE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-110815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 406 AM EDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 10, 4:20 PM EDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
420 PM EDT MON AUG 10 2015
OHZ003-007-102100-
LUCAS-OTTAWA-
420 PM EDT MON AUG 10 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LUCAS AND OTTAWA
COUNTIES...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES EAST OF OREGON...OR
17 MILES EAST OF TOLEDO...MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RENO BEACH...BONO AND PORT CLINTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4169 8333 4164 8323 4161 8308 4152 8297
4151 8299 4152 8289 4159 8285 4155 8280
4153 8282 4154 8271 4150 8271 4149 8274
4151 8273 4149 8282 4149 8307 4155 8333
TIME...MOT...LOC 2016Z 296DEG 24KT 4164 8325
CLARKSpecial weather statement, Aug 10, 5:21 PM EDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
521 PM EDT MON AUG 10 2015
OHZ018-027-028-102200-
WYANDOT-SENECA-CRAWFORD-
521 PM EDT MON AUG 10 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SENECA...EASTERN
WYANDOT AND NORTHERN CRAWFORD COUNTIES...
AT 520 PM EDT...A STRONG THUNDERSTORM WAS NEAR TIFFIN...MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TIFFIN...BUCYRUS...UPPER SANDUSKY...NEW WASHINGTON...BLOOMVILLE...
SYCAMORE...NEW RIEGEL...CHATFIELD...CAREY...BENTON...NEVADA...
REPUBLIC AND OCEOLA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4099 8346 4100 8342 4103 8342 4118 8314
4103 8283 4100 8282 4100 8275 4098 8272
4071 8315 4095 8347
TIME...MOT...LOC 2120Z 308DEG 20KT 4106 8314
SEFCOVICSpecial weather statement, Aug 10, 6:02 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
602 PM EDT MON AUG 10 2015
OHZ027>029-036-037-102245-
RICHLAND-MORROW-MARION-WYANDOT-CRAWFORD-
602 PM EDT MON AUG 10 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MARION...
NORTHERN MORROW...NORTHEASTERN WYANDOT...NORTHERN RICHLAND AND
CRAWFORD COUNTIES...
AT 600 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PLYMOUTH TO NEAR UPPER SANDUSKY...AND MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...BUCYRUS...UPPER SANDUSKY...GALION...SHELBY...ONTARIO...
CRESTLINE...PLYMOUTH...NEW WASHINGTON...CHATFIELD...BENTON...
NEVADA...CALEDONIA...TIRO...NORTH ROBINSON...OCEOLA...SULPHER SPRINGS
AND IBERIA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4090 8334 4100 8288 4100 8268 4082 8242
4081 8242 4080 8239 4075 8238 4062 8299
TIME...MOT...LOC 2200Z 304DEG 22KT 4098 8275 4089 8323
SEFCOVICSpecial weather statement, Aug 10, 7:21 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT MON AUG 10 2015
OHZ010-011-110000-
CUYAHOGA-LORAIN-
721 PM EDT MON AUG 10 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUYAHOGA AND
NORTHEASTERN LORAIN COUNTIES...
AT 720 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CLEVELAND TO NEAR NORTH RIDGEVILLE...AND MOVING
EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...ELYRIA...PARMA...LAKEWOOD...EUCLID...CLEVELAND HEIGHTS...
STRONGSVILLE...BRUNSWICK...WESTLAKE...NORTH ROYALTON...NORTH
RIDGEVILLE...SOLON...AVON LAKE...WARRENSVILLE HEIGHTS...GRAFTON...
HIGHLAND HILLS...NORTH OLMSTED...GARFIELD HEIGHTS...SHAKER HEIGHTS
AND MAPLE HEIGHTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4145 8144 4135 8150 4135 8159 4128 8157
4127 8196 4131 8219 4152 8201 4148 8189
4150 8180 4149 8174 4157 8159 4157 8143
TIME...MOT...LOC 2320Z 273DEG 34KT 4153 8173 4134 8199
SEFCOVICSpecial weather statement, Aug 10, 7:56 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
756 PM EDT MON AUG 10 2015
OHZ010-011-013-020>023-032-033-110100-
TRUMBULL-SUMMIT-CUYAHOGA-GEAUGA-LORAIN-PORTAGE-MAHONING-STARK-MEDINA-
756 PM EDT MON AUG 10 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TRUMBULL...MAHONING...
NORTHEASTERN STARK...NORTHEASTERN MEDINA...SUMMIT...SOUTHERN
CUYAHOGA...SOUTHERN GEAUGA...PORTAGE AND EAST CENTRAL LORAIN
COUNTIES...
AT 755 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WARREN TO NEAR SOUTH RUSSELL TO NEAR NORTH ROYALTON...
AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
WARREN AND LORDSTOWN AROUND 800 PM EDT.
NILES...MANTUA AND HILLTOP AROUND 805 PM EDT.
CUYAHOGA FALLS AND BURTON AROUND 810 PM EDT.
HUDSON...TWINSBURG...CAMPBELL...GARRETTSVILLE AND MAPLEWOOD PARK
AROUND 815 PM EDT.
KENT...TALLMADGE...STREETSBORO AND HUBBARD AROUND 820 PM EDT.
WEST FARMINGTON AROUND 825 PM EDT.
RAVENNA...BRISTOLVILLE AND LEAVITTSBURG AROUND 830 PM EDT.
CORTLAND AROUND 840 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PIGEON CREEK...
ATWATER...LOWELLVILLE...GARFIELD HEIGHTS...VALLEY VIEW...AURORA...
LAKEMORE...STRUTHERS...WEST HILL AND MIDDLEBURG HEIGHTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4116 8188 4133 8197 4150 8143 4148 8052
4090 8052 4090 8082 4093 8083 4093 8089
4090 8090 4090 8108 4082 8109 4081 8122
TIME...MOT...LOC 2355Z 282DEG 39KT 4125 8085 4140 8136 4126 8172
LOMBARDYSpecial weather statement, Aug 10, 9:03 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
903 PM EDT MON AUG 10 2015
OHZ023-110115-
TRUMBULL-
903 PM EDT MON AUG 10 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN TRUMBULL COUNTY...
AT 902 PM EDT...A STRONG THUNDERSTORM WAS OVER NILES...OR NEAR
WARREN...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WARREN...NILES...HUBBARD...CORTLAND...LORDSTOWN...LEAVITTSBURG...
HILLTOP...VIENNA CENTER...MAPLEWOOD PARK...GIRARD...VIENNA...
MCDONALD...YANKEE LAKE...CHURCHILL...MINERAL RIDGE...BOLINDALE...
BROOKFIELD CENTER...WEST HILL...HOWLAND CENTER AND CHAMPION HEIGHTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4114 8052 4113 8089 4114 8092 4130 8090
4134 8052
TIME...MOT...LOC 0102Z 264DEG 36KT 4121 8072
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:03 PM EDT | Special Weather Statement | CLE | Trumbull | 12 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.